Previous |  Up |  Next


[B1] M. G. Bell: Not all compact spaces are supercompact. Gen. Top. Appl. 8 (1978), 151-155. MR 0474199
[B2] M. G. Bell: A cellular constraint in supercompact Hausdorff spaces. Can. J. Math. 30 (1978), 1144-1151. MR 0511552 | Zbl 0367.54009
[B3] M. G. Bell: A first countable supercompact Hausdorff space with a closed $G_{\delta} $ non-supercompact subspace. Coll. Math. (to appear). MR 0628178 | Zbl 0474.54012
[BvM] M. G. Bell J. van Mill: The compactness number of a compact topological space. Fund. Math. (to appear). MR 0584490
[vD1] E. K. van Douwen: Density of compactifications. in 'Set theoretic topology', G. M. Reed (ed.). Academic Press, New York (1977), 97-110. MR 0442887 | Zbl 0379.54006
[vD2] E. K. van Douwen: Special bases for compact metrizable spaces. Fund. Math. (to appear). MR 0611760 | Zbl 0497.54031
[vDvM] E. K. van Douwen J. van Mill: Supercompact spaces. Top. Appl. (to appear).
[G] A. M. Gleason: Projective topological spaces, III. J. Math 2 2 (1958), 482-489. MR 0121775
[dG] J. de Groot: Supercompactness and superextensions. Contrib. to Extension Theory of Top. Struct. Symp. Berlin 1967, Deutscher Verlag Wiss., Berlin (1969), 89-90.
[K] J. L. Kelley: General Topology. Van Nostr and Reinhold Cy., New York, 1955. MR 0070144 | Zbl 0066.16604
[vMM1] J. van Mill C. F. Mills: On the character of supercompact topological spaces. Top. Proc. 3 (1978), 227-236. MR 0540493
[vMM2] J. van Mill C. F. Mills: Closed $G_{\delta}$ subsets of supercompact Hausdorff spaces. Indag. Math. 41 (1979), 155-162. MR 0535563
[M1] C. F. Mills: A simpler proof that compact metric spaces are supercompact. Proc. AMS 73 (1979), 388-390. MR 0518526 | Zbl 0401.54018
[M2] C. F. Mills: Compact topological groups are supercompact. Fund. Math. (to appear).
[MvM] C. F. Mills J. van Mill: A nonsupercompact continuous image of a supercompact space. Houston J. Math. 5 (1979), 241-247. MR 0546758
[SS] M. Strok A. Szymański: Compact metric spaces have binary bases. Fund. Math. 89 (1975), 81-91. MR 0383351
[V] A. Verbeck: Superextensions of topological spaces. Ph.D. dissertation, Univ. of Amsterdam, 1972, Mathematical Centre Tract 41, Amsterdam, 1972.
Partner of
EuDML logo